English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A New Method for Computing the Stable Invariant Subspace of a Real Hamiltonian Matrix

Benner, P., Mehrmann, V., & Xu, H. (1997). A New Method for Computing the Stable Invariant Subspace of a Real Hamiltonian Matrix. Journal of Computational and Applied Mathematics, 86(1), 17-43. doi:10.1016/S0377-0427(97)00146-5.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Mehrmann, Volker3, Author
Xu, Hongguo4, Author
Affiliations:
1Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738149              
2Zentrum für Technomathematik, Fachbereich 3/Mathematik und Informatik, Postfach 330440, D-28334 Bremen, Germany, ou_persistent22              
3Fakultät für Mathematik, TU Chemnitz, D-09107 Chemnitz, Germany, ou_persistent22              
4Department of Mathematics, Fudan University, Shanghai 200433, People's Republic of China, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1997
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1016/S0377-0427(97)00146-5
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Computational and Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 86 (1) Sequence Number: - Start / End Page: 17 - 43 Identifier: -